# SDR IPXA2018012525891

- Difficulty date: January 7, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: ARC2194U4
- Condition: Cracked
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT OTBD FLAP, INBD MOVABLE FLAP HINGE FAIRING SUPPRORT STRUCTURE IS CRACKED.  REMOVED AND REPLACED THE FAIRING SUPPORT BEAM IAW SRM 51-35-02, & 51-33-01.
